Previous |  Up |  Next


Title: On covariance coefficients estimates of finite order moving average processes (English)
Author: Pelikán, Emil
Author: Vošvrda, Miloslav
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 17
Issue: 2
Year: 1981
Pages: 169-174
Category: math
MSC: 62M10
idZBL: Zbl 0477.62073
idMR: MR624209
Date available: 2009-09-24T17:20:19Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] M. Wold: A Study in the Analysis of Stationary Time Series.Almqvist & Wiksell, Stockholm 1953.
Reference: [2] G. Wilson: Factorization of the covariance generating function of a pure moving average process.SIAM J. Numer. Anal. 6 (1969), 1, 1-7. Zbl 0176.46401, MR 0253561
Reference: [3] A. Ralston: Základy numerické matematiky.(A First Course in Numerical Analysis). Academia, Praha 1978. Zbl 0434.65002


Files Size Format View
Kybernetika_17-1981-2_7.pdf 425.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo